diabetes-icon
Breathing problem
I am suffering from hypothyroidism, taking thyronorm 25 mcg. Many times I feel shortness of breath, fainted and nervous. I am having this problem since the day I started taking medicine. From last 18 months am Suffering from ankle injury also and now taking gemcal plus for that. Please advice..thank you
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

If you have recently changed your thyroid dose, you could be over or undermedicated, which is affecting your breathing. Thyroid hormone impacts metabolism, and this affects the lungs. Respiratory rate, or the number of breaths taken per minute, is one indicator of thyroid levels. Someone who is truly hypothyroid may breathe so infrequently that they complain of air hunger. Consult Physician....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.